Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Dynamic reallocation of capacity in logically fully-connected networks
Author: Chiera, Belinda A.
Krieg, M. R.
Parrott, J. W.
Taylor, Peter G.
Citation: International Journal of Network Management, 2004; 14 (1):9-18
Publisher: Wiley
Issue Date: 2004
ISSN: 1055-7148
DOI: 10.1002/nem.499
Published version:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.